The Annals of Mathematical Statistics

A Relationship Between Arbitrary Positive Matrices and Doubly Stochastic Matrices

Richard Sinkhorn

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 35, Number 2 (1964), 876-879.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177703591

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177703591

Mathematical Reviews number (MathSciNet)
MR161868

Zentralblatt MATH identifier
0134.25302

Citation

Sinkhorn, Richard. A Relationship Between Arbitrary Positive Matrices and Doubly Stochastic Matrices. The Annals of Mathematical Statistics 35 (1964), no. 2, 876--879. doi:10.1214/aoms/1177703591. http://projecteuclid.org/euclid.aoms/1177703591.


Export citation